Boundary representations for families of representations of operator algebras and spaces

  1. Lookup NU author(s)
  2. Dr Michael Dritschel
Author(s)Dritschel MA, Mccullough SA
Publication type Article
JournalJournal of Operator Theory
Year2005
Volume53
Issue1
Pages159-167
ISSN (print)0379-4024
ISSN (electronic)
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
PublisherAcademia Romana, Institutul de Matematica
URLhttp://www.mathjournals.org/jot/2005-053-001/2005-053-001-006.pdf
Actions    Link to this publication
Share